# SDR CA030318015

- Difficulty date: March 11, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 6,730 hours
- Engine: Cont IO520M
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 65010
- Condition: Torn
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C LANDED WITH NO PROBLEM, TAXIED TO RAMP AND PILOT NOTICE A LOT OF DRAG ON RT MAIN HEEL DISESSEMBLED AND FOUND TUBE WITH TWO TEARS APPROX 1/4 INCH.
